# SDR WRLA200321

- Difficulty date: November 11, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 806125
- Condition: Failed
- Location: Mlg Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP RIGHT MAIN GEAR RED UNSAFE LIGHT ON PILOT AND F/E PANEL.  ACCOMPLISHED ABNORMAL PROCEDURES 2602.83 WITH NO HELP.  SELF TEST OF PROX BOX SHOWED THAT PROX BOX WAS BAD. CHECKED ALL PROX SENSORS FOR DAMAGE BUT NO DAMAGE FOUND.  REMOVED AND REPLACED PROX BOX.  ACCOMPLISHED SELF TEST ON THE NEW BOX IT PASSED ALL TESTS.  CYCLED GEAR WITH GEAR PINS INSTALLED.  COULD NOT DUPLICATE PROBLEM OPS CHECK OK.  REMOVED AND REPLACED PROXIMTY CONTROL BOX.  (M)
